# SDR SWAA950668

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21534
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FUSELAGE SKIN SCRATCHED AND DENTED AT BS 183 LBL 2 TO RBL 9, FWD OF NOSE BAY ACCESS DOOR.  ALSO, SKIN DENTED AT BS 904, ABOVE S25R.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
